# SDR CA110815012

- Difficulty date: August 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4121T67P02
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, REACHING 2800 FT QNH, THE CREW HEARD 2 LOUD BANGS.  AFTER FLAP RETRACTION AT 4000 FT QNH, THE WARNING LT ENG FIRE CAME ON EICAS WITH ALL ENGINE PARAMETERS NORMAL.  CREW COMPLIES WITH QRH DECLARED EMERGENCY AND RETURNED TO AIRPORT.  THEY LANDED AND DISEMBARKED PAX AT THE GATE.
